# SDR SWAA2024052889482

- Difficulty date: May 24, 2024
- Submitted: May 28, 2024
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 74,765 hours, 44,500 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND 5 EACH EMERGENCY LIGHT IN AFT LEFT CABIN WONT TURN ON.<[01] R/R AFT L/H EMERGENCY BATTERY PACK PER AMM 33-51-06 AND OPS CHECK GOOD.
